Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does masturbation cause acne ?

when i masturbate more than 5 times a week always i have boils on my face or body and you say masturbation doesnt have anything to do with it
Thu, 29 Dec 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
General & Family Physician 's  Response
Hi,
Masturbation has nothing to do with the boiles you get,it may be co incidence.
That means you get full of boiles if you masturbate daily !
I find this answer helpful
Dermatologist Dr. Gaurang Krishna's  Response
Hello,
Well, this is a phenomenon which is reported by some of my patients. You are not the first one. So I will not completely refute it. Though it has not been proved in clinical studies. But theoretically or rather hypothetically speaking, masturbation MAY lead to increased testosterone (temporarily), which may stimulate the pilosebaceous unit and MAY cause an outbreak. As you see there are too many MAYs in this hypothesis. Further, most of the subjects do not report any increase in acne with masturbation.
There are many confounding factors involved when you correlate your acne with masturbation. So it is difficult to accept this theory at this point of time.
It is like, you eat a banana and it rains. The next day again you eat a banana and it rains again. You will be tempted to believe that there is a correlation. But the other thing that you need to check- Is this the MONSOON season?? Am I in Cherapunji?....you know what I mean...
Wish you good health
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hiii,my friend does masturbation 1-2 times a day.and his face is full of acne does masturbation really cause this if no than please tell how does he can remove acme and by the way i am from jodhpur

doctor1 MD

hi dr im 14 years old boy and i started masturbation and the effect of masturbating is that i got so much acne on my face plz tel me wat should i do?

doctor1 MD

sir, i am 23 years old, i had masturbating in the year of my 16 to till now. so in my body the acne in the two hands and also in stomach . i already consult some skin specialist, they told that it is no way to disable from your body. they gave some medicines for despreading of acne here after in my body. what can i do sir....

Recent questions on  Testosterone

doctor1 MD

dear sir,i am 35 year old. having the ED problem since form 2 year, as i consulated with doctor, they have tested me the sugar BP & TESTOSTERONE (FREE) found evernting normal. and suggested me the Nano leo cap twice a day for three month. Kindly requesting to give us the suggescation regarding this .

doctor1 MD

im 24 years old, my left testical is removed. my testosterone level is low and high prolactine. i can't maintain long erection during sex and my doctor start giving me testoviron depot 250 mg injection and i dont feel any difference, what should i do ?

doctor1 MD

Hello, My name is Coltyn and I am a 15 year old FtM (female to male) transgender. I have been taking testosterone enanthate intramuscularly and buserelin acetate nasal spray for 10 months, and have been taking 20 mg/day fluoxetine. I often get horrible stomach aches, had blood in my stool about a month and 1/2 to two months ago. Every day when I have a bowel movement, there is distinguishable food that hasn t been digested properly and is often very loose. I have consulted my paediatrician about the stomach aches and blood in my stool, but not about the undigested food. He says it isn t anything to worry about, but I m not sure if this information changes that. What is wrong with me?

doctor1 MD

HI Doctor! I was on testosterone injections for a year and My level fell to 79! My question if I stop injections can my level increase to normal range and what is a normal range? And is it dangerous for me to stop? My age is 52! Also is there any cheaper routes I ve moved from my old address and the doctors here want me to come in and pay for a shot instead of doing it myself!?

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...

doctor1 MD

My total testosterone level is 735, with my free test level being 71, with a range of 50 to 180 for free test according to the doctor. Is my free test low or normal. I am 55 at 5' 9, 189lbs I cant find a chart that shows my free test levels...

doctor1 MD

can aplastic anemia be treated with testosterone therapy . the are quite a number of tests (from XXXXXXX XXXXXXX to lesser known medical schools) involving hundreds of 65 plus males who where given testosterone treatments over a period of time and...